International Journal of Information and Communication Technology Research

International Journal of Information and Communication Technology Research>> Call for Papers(CFP)>>Volume 7, Number 9, September 2017

International Journal of Information and Communication Technology Research


An Alternative Approach to Solutions of Nonlinear Two-Point Boundary Value Problems

Full Text Pdf Pdf
Author(s) Cole, A. T. , Adeboye, K. R.
On Pages 141-148
Volume No. 3
Issue No. 4
Issue Date April, 2013
Publishing Date April, 2013
Keywords variational iteration method, nonlinear boundary value problems, lagrange multipler, correction functional, exact solution


Abstract


We treat variational iterative method as an alternative technique for solving nonlinear two-point boundary value problems without the need of establishing a variational formulation for the boundary value problems. This method is based on Lagrange multipliers for the identification of optimal values of parameters in a functional and produces a sequence which provides an approximation to the solution. The numerical results of the solved problems compared with the analytical solutions confirm the ability of the method to produce good approximate results.

Seperator
    Journal of Information and Communication Technology | Journal of Science and Technology     
Copyrights
2012 IRPN Publishers